Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 26, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Nov 30, 2007, 2:19 PM MST for 5 counties in Arizona. It took effect at Dec 1, 2007, 5:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 2:19 PM MST (21:19 UTC)
- In effect from
- Dec 1, 2007, 5:00 AM MST
- Expired
- Dec 1, 2007, 6:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 302119 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 219 PM MST FRI NOV 30 2007 AZZ010>017-039-040-010530- /O.NEW.KFGZ.WI.Y.0026.071201T1200Z-071202T0000Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 219 PM MST FRI NOV 30 2007 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY. SOUTHWEST WINDS SUSTAINED AT 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL DEVELOP SATURDAY MORNING ACROSS MUCH OF NORTH CENTRAL AND NORTHEASTERN ARIZONA. THESE WINDS ARE ASSOCIATED WITH A PACIFIC COLD FRONT THAT WILL CROSS THE AREA FROM WEST TO EAST ON SATURDAY. THESE WINDS WILL COMBINE WITH WIDESPREAD PRECIPITATION TO REDUCE VISIBILITIES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ 41
4 follow-up statements
000 WWUS75 KFGZ 010522 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1022 PM MST FRI NOV 30 2007 AZZ010>017-039-040-011330- /O.CON.KFGZ.WI.Y.0026.071201T1200Z-071202T0000Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 1022 PM MST FRI NOV 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY. A PACIFIC COLD FRONT WILL MOVE ACROSS ARIZONA ON SATURDAY PRODUCING SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH FOR MUCH OF NORTH CENTRAL AND EAST CENTRAL ARIZONA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 011218 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 518 AM MST SAT DEC 1 2007 AZZ010>017-039-040-012030- /O.CON.KFGZ.WI.Y.0026.000000T0000Z-071202T0000Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 518 AM MST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A PACIFIC COLD FRONT WILL MOVE ACROSS ARIZONA TODAY PRODUCING SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH FOR MUCH OF NORTH CENTRAL AND EAST CENTRAL ARIZONA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 012024 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 124 PM MST SAT DEC 1 2007 AZZ004>009-018-037-038-020100- /O.EXB.KFGZ.WI.Y.0026.000000T0000Z-071202T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 124 PM MST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A PACIFIC COLD FRONT WILL CONTINUE TO MOVE ACROSS ARIZONA TODAY PRODUCING SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO AROUND 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ010>017-039-040-020100- /O.EXT.KFGZ.WI.Y.0026.000000T0000Z-071202T0100Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 124 PM MST SAT DEC 1 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A PACIFIC COLD FRONT WILL CONTINUE TO MOVE ACROSS ARIZONA TODAY PRODUCING SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH FOR MUCH OF NORTH CENTRAL AND EAST CENTRAL ARIZONA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 020055 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 555 PM MST SAT DEC 1 2007 AZZ004>018-037>040-020200- /O.EXP.KFGZ.WI.Y.0026.000000T0000Z-071202T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 555 PM MST SAT DEC 1 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. THE COLD FRONT THAT BROUGHT THE STRONG WINDS TODAY HAS MOVED EAST AND THE WINDS WILL DECREASE THIS EVENING. HOWEVER...SOME AREAS COLD STILL SEE BREEZE CONDITIONS WITH SOUTHWEST WINDS 10 TO 20 MPH UNTIL AROUND 1000 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 30, 9:55 AM MST, 4 hours 24 minutes earlier.
Area forecast discussion, Nov 30, 9:55 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 955 AM MST FRI NOV 30 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM WEST OF BAJA WILL COMBINE WITH A TROUGH OF LOW PRESSURE OVER THE WEST COAST TO BRING WIDESPREAD MODERATE TO LOCALLY HEAVY RAINFALL TO NORTHERN ARIZONA TODAY AND EARLY SATURDAY. A COLD FRONT WILL MOVE EASTWARD ACROSS ARIZONA ON SATURDAY WITH SNOW LEVELS FALLING TO 6000 TO 7000 FEET DURING THE AFTERNOON. PRECIPITATION WILL END SATURDAY NIGHT WITH IMPROVING WEATHER ON SUNDAY. && .DISCUSSION...SCATTERED RAIN SHOWERS CONTINUE ACROSS NORTHERN AZ THIS MORNING AS A A VERY MOIST AIRMASS CONTINUES TO PUSH INTO THE AREA FROM THE SOUTH. RADAR INDICATES THE HEAVIEST AND MOST WIDESPREAD SHOWERS OVER NORTHWESTERN PORTIONS OF THE NORTHERN AZ FORECAST AZ WHERE THE BEST COMBINATION OF MOISTURE AND SYMMETRIC INSTABILITY IN ANTICYCLONIC FLOW SEEM TO BE TARGETING. MEANWHILE...A CLOSED LOW OFF THE BAJA COAST IS BEGINNING TO EJECT NORTHEASTWARD IN RESPONSE TO A SHORTWAVE TROUGH DIGGING OUT OF THE PAC NORTHWEST TOWARD NORTHERN AZ. MODELS AGREE THESE FEATURES WILL MERGE AND EJECT ACROSS AZ TONIGHT...PROVIDING GOOD SYNOPTIC SCALE LIFT IN A VERY MOIST AND MILD AIRMASS. GENERALLY...EXPECTING 1-2 INCHES OF STORM TOTAL PRECIPITATION WITH 3-4 INCHES POSSIBLE IN LOCALIZED AREAS...MOST LIKELY THE SOUTH-FACING SLOPES OF THE MOGOLLON RIM. AS A RESULT...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE KAIBAB PLATEAU SOUTHEASTWARD THROUGH THE WHITE MOUNTAINS AND SOUTHWARD. SNOW LEVELS WILL REMAIN HIGH TONIGHT...GENERALLY ABOVE 9000 FEET. ON SATURDAY...A SECOND SHORTWAVE IMPULSE WILL DIG SOUTHEASTWARD THROUGH NORTHERN AZ...PROVIDING ANOTHER PERIOD OF HEAVIER PRECIPITATION. IN ADDITION...STRONG PRESSURE GRADIENTS PRECEDING THIS FEATURE WILL BRING WINDY CONDITIONS AHEAD OF THE TROUGH AXIS...AND THERE IS SOME RISK WINDS WILL EXCEED ADVISORY CRITERIA. HEAVY CLOUD COVER AND PRECIPITATION WILL LIKELY HOLD WINDS BELOW 30 MPH SUSTAINED/40 MPH GUSTS...BUT WILL KEEP AN EYE MAINLY ON THE LITTLE COLORADO VALLEY OF EAST CENTRAL AZ IN CASE A WIND ADVISORY NEEDS TO BE ISSUED. FINALLY...SATURDAYS SHORTWAVE WILL BRING IN MUCH COLDER AIR FROM THE NORTHWEST...LOWERING SNOW LEVELS TO 6000 TO 7000 FEET BY THE AFTERNOON. EXCEPT FOR THE HIGHEST ELEVATIONS ABOVE 8500 FEET...MOST OF THE PRECIPITATION IS EXPECTED TO FALL AS RAIN BEFORE THE SNOW LEVELS FALL...THEREFORE ONLY LIGHT ACCUMULATIONS ARE EXPECTED. ON SUNDAY...A RIDGE WILL DEVELOP BEHIND THIS SYSTEM FOR A RAPID END TO THE PRECIPITATION. TEMPS WILL ALSO WARM TO ABOVE SEASONABLE LEVELS BY MIDWEEK. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT DETERIORATING CONDITIONS THROUGH TODAY WITH INCREASING PRECIPITATION CHANCES AND WIDESPREAD TERRAIN OBSCURATIONS...MVFR CEILINGS/VISIBILITIES AND LOCAL IFR CONDITIONS ACROSS NORTHERN ARIZONA. CEILINGS BELOW 1000 FEET WILL BE COMMON IN AREAS OF RAIN. IN ADDITION...SOUTHWEST SURFACE WINDS WILL INCREASE LATE FRIDAY NIGHT AND SATURDAY WITH FROM 35-40KT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR AZZ 004-006>008-015>018-037-038 FROM 6 PM MST TODAY UNTIL 11 AM MST SATURDAY. && ONTON/41
Hazardous weather outlook, Nov 30, 10:00 AM MST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST FRI NOV 30 2007 AZZ004>018-037>040-010700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1000 AM MST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A STRONG AND MOIST PACIFIC STORM SYSTEM WILL IMPACT NORTHERN ARIZONA TODAY. THIS STORM WILL PRODUCE THE MOST SIGNIFICANT RAINFALL OF THE PAST FEW MONTHS. WIDESPREAD RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE LIKELY. LOCALLY HEAVIER AMOUNTS OF 3 TO 4 INCHES WILL BE POSSIBLE IN FAVORED LOCATIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF NORTHERN ARIZONA FROM 6 PM MST TODAY THROUGH 12 PM MST SATURDAY. SEE PRODUCT PHXFFAFGZ FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO HEAVY RAIN WILL CONTINUE ON SATURDAY...CHANGING TO RAIN AND SNOW DURING THE AFTERNOON AND EVENING. SNOW LEVELS WILL FALL RAPIDLY TO AROUND 6000 FEET IN THE NORTH AND 7000 FEET IN THE WHITE MOUNTAINS BY SATURDAY EVENING. LITTLE SNOW ACCUMULATION IS EXPECTED BELOW ELEVATIONS OF 7000-7500 FEET BUT SUBSTANTIAL ACCUMULATIONS ARE POSSIBLE ABOVE 8000-8500 FEET. ADDITIONALLY...SOUTHWEST WINDS WILL BECOME STRONG ON SATURDAY WITH WINDS GUSTS APPROACHING 35 TO 40 MPH...ESPECIALLY IN THE EASTERN PORTION OF THE STATE. A WIND ADVISORY MAY BE REQUIRED FOR THESE LOCATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:07 PM MST | Snow Advisory | FGZ | Coconino | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.